Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 23674, 9 pages

A Newton-type method and its application

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600036, India

Received 6 March 2006; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Antony Vijesh and P. V. Subrahmanyam, “A Newton-type method and its application,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 23674, 9 pages, 2006. doi:10.1155/IJMMS/2006/23674